# SDR ASAA0480394

- Difficulty date: May 13, 2004
- Submitted: June 19, 2004
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: 0105610
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING PREFLIGHT CHECK, FOUND EMERGENCY TRACK LIGHTS INOPERATIVE AT ROW 32.  RECONNECTED LOOSE MODULE CONNECTOR.  LIGHTS THEN OPERATED PROPERLY.  (M)
